MathSciNet Relay Station
MathSciNet bibliographic data
MR1858341 13C10 (13B25)
Bhatwadekar, S. M. Cancellation theorems for projective modules over a two-dimensional ring and its polynomial extensions. Compositio Math. 128 (2001), no. 3, 339–359.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement